# SDR IPXA3578319

- Difficulty date: April 21, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 21,955 hours, 13,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2003484
- Part serial: 000808
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8S4, RT INBD MAIN FLAP T/E WEDGE LOWER SKIN PUNCTURED.  , REMOVED DAMAGE,  FABRICATED REPLACEMENT CORE PLUG, FABRICATED REPAIR OVERLAYS, BONDED REPAIR MATERIALS.  FINAL SAND, SEAL, PRIME AND PAINT REPAIR IAW SRM 51-70-07-0G.
